# SDR CALA2023030600624

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 52,012 hours, 32,770 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: R Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG DOOR ACTUATOR FITTING CONNECTING PLATE HAS A CRACK INDICATION AT AFT LUG CONNECTION FWD FACE LOWER FASTENER CRACK MEASURES 7/16'' OTBD AND 1/D'' INBD DIRECTION PER HAECO LCQ NR 9292006/4400 6 GENERATED BY V061671 AD RELATED TASK (2015-02-14) ACTUATOR FITTING AND HINGE FITTING ATTACH AREA PER PART 3 OF THE 32970 TOTAL AIRCRAFT FLIGHT CYCLES. LATEST REVISION OF ECRA 5330-07061 ON OR BEFORE AIRCRAFT REACHES INTERIM REPAIR ACCOMPLISHED IAW ECRA 5330-07061. ACCOMPLISH A PERMANENT REPAIR ON THE REPAIRED HOLES AT RH KEEL BEAM MLG ACCOMPLISH A PERMANENT REPAIR ON THE REPAIRED HOLES AT THE RH TOMC-APPROVAL FROM SC1ELBYC COMMENT KEEL BEAM MLG ACTUATOR FITTING AND HINGE FITTING ATTACH AREA PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07061 ON OR BEFORE THE AIRCRAFT REACHES 32,970 TOTAL AIRCRAFT FLIGHT CYCLES. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC QC REVIEWED
